# SDR SIMA20121028002

- Difficulty date: October 28, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 20,457 hours, 16,974 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Lack Of Lube
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4018 THE CREW REPORTED THAT THE FLAP FAILED WHEN SELECTING FLAP 9 ON APPROACH INTO ORD.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED FLAP SCREW JACK ACTUATOR GEAR - LUBRICATION IAW FIN REF 27-51-00.  FOLLOWING FIM REF 27-51-00.  FILLED ALL ACTUATORS.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
